# SDR IPXA2020042254464

- Difficulty date: April 20, 2020
- Submitted: April 22, 2020
- Operation: Air carrier
- Aircraft: N160UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0849
- Aircraft time: 18,707 hours, 11,271 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: A2527576120000
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AINNER CREW DOOR UPPER HANDLE ASSY CRACKEDREPLACED REPLACED CREW DOOR INNER UPPER HANDLE ASSY IAW AMM 52-10-13. ESR: A300 IPC 52-11-11-03C
